A New Bivariate Distribution with Generalized Quadratic Hazard Rate Marginals
Abdelfattah Mustafa1 Show affiliations
- Mansoura University, Egypt
Journal of Mathematics and Statistics, Volume 12, Issue 4, pp. 255–270 · doi.org/10.3844/jmssp.2016.255.270
Abstract
Recently, Sarhan (2009) introduced a new distribution named generalized quadratic hazard rate distribution. In this study, we define a bivariate Generalized Quadratic Hazard Rate Distribution (BGQHRD). The joint cumulative distribution function and joint survival function are derived in compact forms. Several properties of BGQFRD have been discussed. The conditional probability density function, rth moments and joint and marginal moment generating functions are obtained. Parameters estimators using the maximum likelihood method are obtained. A numerical illustration is used to obtain maximum likelihood estimators (MLEs). Moreover, we study the behavior of the estimators numerically.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Mustafa, A. (2016). A New Bivariate Distribution with Generalized Quadratic Hazard Rate Marginals. Journal of Mathematics and Statistics, 12(4), 255–270. https://doi.org/10.3844/jmssp.2016.255.270
- Licence
- CC BY 3.0
- Issue
- Volume 12, Issue 4
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
